Expansions of the solutions of the biconfluent Heun equation in terms of incomplete Beta and Gamma functions

Abstract : Considering the equations for some functions involving the first or the second derivatives of the biconfluent Heun function, we construct two expansions of the solutions of the biconfluent Heun equation in terms of incomplete Beta functions. The first series applies single Beta functions as expansion functions, while the second one involves a combination of two Beta functions. The coefficients of expansions obey four- and five-term recurrence relations, respectively. It is shown that the proposed technique is potent to produce series solutions in terms of other special functions. Two examples of such expansions in terms of the incomplete Gamma functions are presented.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01554960
Contributor : Inspire Hep <>
Submitted on : Monday, July 3, 2017 - 6:29:33 PM
Last modification on : Thursday, October 17, 2019 - 12:20:55 AM

Links full text

Identifiers

Citation

T.A. Ishkhanyan, Y. Pashayan-Leroy, M.R. Gevorgyan, C. Leroy, A.M. Ishkhanyan. Expansions of the solutions of the biconfluent Heun equation in terms of incomplete Beta and Gamma functions. J.Contemp.Phys., 2016, 51 (3), pp.229-236. ⟨10.3103/S106833721603004X⟩. ⟨hal-01554960⟩

Share

Metrics

Record views

101